Published and accepted papers:

1. (Jointly with Curtis Porter) Absolute parallelism for 2-nondegenerate CR structures via bigraded Tanaka prolongationaccepted in Journal fur die reine und angewandte Mathematik (Crelle),DOI: 10.1515/crelle-2021-0012   link to the journal online version   56 pages, preprint arXiv:1704.0399v3[math.DG], 44 pages.

2.  (jointly with Yanhe Huang, George Petroulakis, and Frank Sottile) Nontrivial linear projections of the Grassmannian Gr_3(C^6), accepted  in Linear Agebra Appl. ,  link to the journal online publication arXiv:2004.10070 [math. AG] 14 pages.

3. (Jointly with Frederic Jean and Sofya Maslovskaya) On Weyl's type theorems and genericity of projective rigidity in sub-Riemannian Geometry, accepted in  Geometriae Dedicata, link to the journal online publication, 20 pages arXiv:2001.08584v1 [math.DG].  18 pages

4. (jointly with David Sykes) A canonical form for pairs consisting of a Hermitian form and a self-adjoint antilinear operator. Linear Algebra Appl. 590 (2020), 32–61, journal online version, arXiv:1909.09201v1[math,CV]

5. Canonical bundles of moving frames for parametrized curves in Lagrangian Grassmannians: algebraic approach, The notes in almost the same form are included under my authorship as the Appendix in the book "A Comprehensive Introduction to sub-Riemannian Geometry from Hamiltonian view point"S by A. Agrachev D. Barilari, U. Boscain. arXiv:1812.10501 [math.DG]

6. (Jointly with Frederic Jean and Sofya Maslovskaya) On projective and affine equivalence of sub-Riemannian metrics, Geometriae Dedicata, volume 203, 279-319(2019), journal online version arXiv:1801.04257[math.DG], 38 pages.

7. (Jointly with Frederic  Jean and  Sofya Maslovskaya),  Inverse Optimal Control Problem: the Sub-Riemannian Case, IFAC (International Federation of Automatic Control)-PapersOnLine, vol. 50, pp. 500--505, 2017.

8.  (Jointly with Yanhe Huang  and Frank Sottile) , Injectivity of generalized Wronski maps ,  Canad. Math. Bull. 60 (2017), no. 4, 747–761, pdf (revised journal version)

9. Control of nonholonomic systems: from sub-Riemannian geometry to motion planning [book review of MR3308372]. Bull. Amer. Math. Soc. (N.S.) 53 (2016), no. 1, 151–158. journal online version 

10.  (Jointly with Nickolas Hein and Frank Sottile) ,  A congruence modulo four for real Schubert calculus with isotropic flags, s. Canad. Math. Bull. 60 (2017), no. 2, 309–318. , pdf

11. (jointly with P.W. Lee, C. Li)  Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds,  Discrete and Continuous Dynamical Systems - Series A Volume 36, Issue 1, 2016 Pages 303-321,   arxiv version (entitled Measure contraction properties of
contact sub-riemannian manifolds with symmetry),  arXiv:1304.2658 v1 [math. DG], 29 pages, pdf

12.  (Jointly with A. Sprintson and M. Yan) Weakly secure data exchange with Generalized Reed Solomon codes, 2014 IEEE International Symposium on Information Theory (ISIT), 2014, pp. 1366 - 1370. pdf

13.  (Jointly with Boris Doubrov) Geometry of rank 2 distributions with nonzero Wilczynski invariants, J. Nonlinear Math. Phys. 21 (2014), no. 2, 166–187, link to the journal online version; longer version arXiv:1301.2797 v1[math. DG], 27 pages, pdf

14. (Jointly with Nickolas Hein and Frank Sottile) A congruence modulo four in real Schubert calculus Journal fur die reine und angewandte Mathematik (Crelle), link to the journal online version; arXiv:1211.7160 v1 [math. AG],  24 pages. pdf

15. (Jointly with Boris Doubrov) Symmetries of trivial systems of ODEs of mixed order, Differential Geometry and its Applications, 33 (2014), suppl., 123–143, link to the journal online version, arXiv:1302.7119 v1 [math. DG], 28 pages, pdf

16. (Jointly with Boris Doubrov) On geometry of affine control systems with one input , in the book `` Geometric Control Theory and sub-Riemannain Geometry'', G. Stefani,

U. Boscain, M. Sigalotti, J.-P. Gauthier, A. Sarychev (Eds.), Springer INdAM series, Vol. 5, to appear in 2014, 20 pages pdf

17.  (Jointly with Boris Doubrov)  Geometry  of curves in generalized flag varieties , Transformation Groups,  , Volume 18, Issue 2, pp 361-383link to the journal online version arXiv:1110.0226 v2 [math. DG], 28 pages arxiv version pdf ,

18. (Jointly with Boris Doubrov) On geometry of curves of flags of constant type, Cent. Eur. J. Math., 2012, 10(5), 1836-1871 DOI: 10.2478/s11533-012-0078-7 link to the journal online version , arXiv:1110.0242 v1 [math. DG], 39 pages .pdf (updated compared to the arxiv version)

19. (Jointly with Boris Doubrov) Equivalence of Variational Problems of Higher Order, Differential Geometry and its Applications , Volume 29, Issue 2, March 2011, Pages 255-270 link to the journal online version , arXiv:1004.1730 [math.DG] arxiv version pdf

20. (Jointly with Wojciech Krynski) Canonical frames for distributions of odd rank and corank 2 with maximal first Kronecker index, Journal of Lie Theory, 21 (2011), No. 2, 307--346 , link to the journal online version arXiv: 1003.1405 v1 [math. DG] arxiv version pdf

21. (Jointly with Chengbo Li) Jacobi Equations and Comparison Theorems for Corank 1 sub-Riemannian Structures with Symmetries, Journal of Geometry and Physics 61 (2011) 781-807, link to the journal online version  

arXiv: 0908.4397 v1 [math.DG],  arxiv version pdf

22. On Tanaka's prolongation procedure for filtered structures of constant type , Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Special Issue "Elie Cartan and Differential Geometry", v. 5, 2009, doi:10.3842/SIGMA.2009.094, 0906.0560 v3 [math.DG], 21 pages.  link to the journal online version pdf

23. (Jointly with B. Doubrov) On local geometry of nonholonomic rank 2 distributions, Journal of London Mathematical Society, 80(3):545-566, 2009, link to the journal online version  doi: 10.1112/jlms/jdp044, arxiv math.DG/0703662, 21 pages .arxiv version pdf

24.  (Jointly with Chengbo Li) Differential geometry of curves in Lagrange Grassmannians with given Young diagram, Differential Geometry and its Applications, 27 (2009), 723-742, DOI: 10.1016/j.difgeo.2009.07.002 , link to the journal online version,   arXiv:0708.1100v1 [math.DG], .arxiv version pdf

25. (Jointly with Chengbo Li) Parametrized curves in Lagrange Grassmannians, C.R. Acad. Sci. Paris, Ser. I, Vol. 345, Issue 11, December 2007, 647-652,, link to the journal online version, .pdf

26. (Jointly with A. Agrachev) On  feedback classification of affine control systems with one input and small-dimensional affine control systems with two inputs,  SIAM Journal on Control and Optimization, Vol. 46, Issue 4 (2007),1431-1460; link to the journal online version SISSA preprint 87/2004/M, 29 pages, .pdf

27. (Jointly with A. Agrachev) Nurowski's conformal structures for (2,5)-distributions via dynamics of abnormal extremals, Proceedings of RIMS Symposium on "Developments of Cartan Geometry and Related Mathematical Problems", "RIMS Kokyuroku" series 1502 (2006), pp 204-218, link to the series online version,   arxiv math.DG/0605059, 13 pages, .arxiv version pdf

28. (Jointly with B. Doubrov) A canonical frame for nonholonomic rank two distributions of maximal class, C.R. Acad. Sci. Paris, Ser. I, Vol. 342, Issue 8 (15 April 2006), 589-594, link to the journal online version, arxiv math.DG/0504319, SISSA preprint 25/2005/M .arxiv version pdf

29. On Variational Approach to Differential Invariants of Rank 2 Vector Distributions Differential Geometry and Its Applications, Vol. 24, Issue 3 (May 2006), 235-259;  link to the journal online version,  arXiv:math/0402171 (the long version 37 pages) arxiv version pdf

30.  Fundamental form and Cartan's tensor of  (2,5)-distributions coincide,  J. Dynamical and Control Systems, Vol.12, No. 2, April 2006, 247-276; link to the journal online version arxiv math. DG/0402195, SISSA preprint 13/2004/M, arxiv version pdf

31.  Complete systems of invariants  for rank 1 curves in Lagrange Grassmannians, Differential Geom. Application, Proc. Conf. Prague, 2005, pp 365-379, Charles University, Prague; arxiv math. DG/0411190, SISSA preprint 82/2004/M .ps , pdf

32.  On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1,  Journal of Mathematical Sciences, Vol. 135, Number 4 (June 2006), 3168 - 3194, link to the journal online version arxiv math. DG/0406111, SISSA preprint 41/2004/M, 30 pages..ps, .pdf

33.  (Jointly with A. Agrachev and N. Chtcherbakova)
On curvatures and focal points of dynamical Lagrangian distributions and their reductions by first integrals,  J. Dynamical and Control Systems, 11,  2005,  No.3, 297-327. link to the journal online version arxiv math. DG/0409152,  SISSA preprint 58/2004/M arxiv version pdf

34.  (Jointly with A. Agrachev)
Geometry of Jacobi curves. I,  J. Dynamical and Control Systems, 8,  2002, No. 1, 93-140. .pdf

35.  (Jointly with A.  Agrachev)
Geometry of Jacobi curves. II,  J. Dynamical and Control Systems, 8,  2002,  No.2, 167-215. .pdf

36.  (Jointly with A. Agrachev ) Principle Invariants of Jacobi curves, In the book: Nonlinear Control in the Year 2000, v.1,A. Isidori, F. Lamnabhi-Lagarrigue \&
W.Respondek, Eds, Lecture Notes in Control and Information Sciences 258, Springer, 2001, 9-22..pdf
 

37.  Nonregular abnormal extremals of 2-distribution: existence, second variation and rigidity, J. Dynamical and Control systems , 5(1999), No. 3, 347-383. .pdf

38.  (Jointly with  M.Zhitomirskii)
Rigid paths of generic 2-distributions on 3-manifolds,  Duke Mathematical Journal, Vol. 79, No. 2, 1995, 281-307, .pdf